mental-health-icon

Anxity.phobia.bipolar dis

Hi Dr I m taking depran 10 since 1999,but now this med is not working,Dr Chang my med & gave me D venizep 100,along with depran 10 & lorazepam 1 mg,Dr I wanted 2 know what the side effect oh these is there any side effect reg sex life or libido permanently,or its makes side effect 4 time being,thanking you
views-icons 27 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Anxity.phobia.bipolar dis

doctor profile image
Dr. Antara Gupta Aligarh | Psychiatrist
Answered
No the side effects are not permanent. You can ask your psychiatrist to change to another antidepressant. An optimal dose is very important. You may benefit with depran 20.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swapna Patker Mumbai | Clinical Psychologist
Answered
Every allopathic medicine has a side effect and you have been taking these for a long time . Please specify why you were prescribed these medicines and look for holistic approach of dealing with your problem. As far as the side effects are concerned there are many . Sleeping cycle issues, concentration issues and confidence issues are certain.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO